# SDR FDEA200904191330

- Difficulty date: April 19, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 55,704 hours, 12,837 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Spar Cap
- Part number: AJC75151
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND APPROXIMATELY 0.250 INCH IN LENGTH DURING HFEC INSPECTION ON LEFT SIDE OF THE LOWER VERTICAL STABILIZER FORWARD FLANGE OF UPPER REAR SPAR CAP.  REPAIR CARRIED OUT AS PER SRM 55-20-00 FIGURE 3 VOLUME I REVISION 40. REPAIR PARTS INSTALLED AS PER SRM 51-33-01 VOLUME II REVISION 40.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
